# SDR VNAA202410020004

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 40,434 hours, 38,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Sill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCREPANCY - CO-PILOT WINDSHIELD LOWER SILL HAS 2EA AREA OF STRIKE DAMAGE.   BLEND OUT CO-PILOT WINDSHIELD LOWER SILL STRIKE DAMAGE REF CRJ 700 SRM 51-12-00-001-001-A01 AND FOUND ACCEPTABLE TO ENGINEERING REF REO 670-53-11-2005 REV -- 2024-08-22.
